Journal of Symbolic Logic

Review: Jacques Riguet, Sur l'Extension du Calcul des Relations Binaires au Calcul des Matrices a Elements dans une Algebre de Boole Complete

Roland Fraisse

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 21, Issue 4 (1956), 397-398.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732594

JSTOR
links.jstor.org

Citation

Fraisse, Roland. Review: Jacques Riguet, Sur l'Extension du Calcul des Relations Binaires au Calcul des Matrices a Elements dans une Algebre de Boole Complete. J. Symbolic Logic 21 (1956), no. 4, 397--398. https://projecteuclid.org/euclid.jsl/1183732594


Export citation